Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a nurse concerning an 18 year old female with pertinent medical history and drug reactions/allergies unspecified who on 28-DEC-2006 was vaccinated with Gardasil (yeast) (lot# not reported) injection. Concomitant therapy unspecified. On 01-Jan-2007, the patient passed out. Medical attention was sought. The patient later reported that she was experiencing light headedness and tingling in her hands and feet on 02-JAN-2007. The patient was referred to a cardiologist. The patient had a carotid ultrasound and echocardiogram performed on 05-JAN-2007 and 11-JAN-2007, respectively (results not reported). At the time of reporting, the tingling in her hands and feet persisted. No further information was available at the time of reporting. Additional information has been requested.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166